Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 18, NWS New Orleans, LA

March 15, 2025Amite County, Pike County, Walthall County, Mississippi; Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Mar 15, 2025, 1:46 PM CDT for Amite County, Pike County, Walthall County, Mississippi; Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 1:46 PM CDT (18:46 UTC)
Expired
Mar 15, 2025, 2:30 PM CDT
In force
44 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS, Walthall County, MS

The radar

The Hammond radar (KHDC), 69 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 10:31 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2106 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

867 
WFUS54 KLIX 151846
TORLIX
LAC091-105-MSC005-113-147-151930-
/O.NEW.KLIX.TO.W.0018.250315T1846Z-250315T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
146 PM CDT Sat Mar 15 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern St. Helena Parish in southeastern Louisiana...
  Northwestern Tangipahoa Parish in southeastern Louisiana...
  West central Walthall County in southern Mississippi...
  Pike County in southern Mississippi...
  Southeastern Amite County in southern Mississippi...

* Until 230 PM CDT.

* At 145 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Easleyville, or 7 miles north of Greensburg,
  moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gillsburg around 150 PM CDT.
  Magnolia around 205 PM CDT.
  Mccomb around 215 PM CDT.

Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 64 and 66.
 Interstate 55 in Mississippi between mile markers 1 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3118 9015 3084 9073 3092 9082 3135 9044
      3135 9040
TIME...MOT...LOC 1845Z 224DEG 41KT 3094 9069 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlotz
3 follow-up statements
677 
WWUS54 KLIX 151855
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
155 PM CDT Sat Mar 15 2025

LAC091-105-151904-
/O.CAN.KLIX.TO.W.0018.000000T0000Z-250315T1930Z/
St. Helena LA-Tangipahoa LA-
155 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN ST. HELENA AND NORTHWESTERN
TANGIPAHOA PARISHES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southern
Mississippi.

&&

LAT...LON 3118 9015 3100 9060 3100 9064 3102 9071
      3135 9044 3135 9040
TIME...MOT...LOC 1854Z 224DEG 41KT 3102 9060 

$$

MSC005-113-147-151930-
/O.CON.KLIX.TO.W.0018.000000T0000Z-250315T1930Z/
Walthall MS-Pike MS-Amite MS-
155 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL WALTHALL...PIKE AND SOUTHEASTERN AMITE COUNTIES...

At 154 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gillsburg, or 13 miles north of Greensburg, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Magnolia around 205 PM CDT.
  Mccomb around 210 PM CDT.

Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.

This includes Interstate 55 in Mississippi between mile markers 4 and
20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3118 9015 3100 9060 3100 9064 3102 9071
      3135 9044 3135 9040
TIME...MOT...LOC 1854Z 224DEG 41KT 3102 9060 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlotz
193 
WWUS54 KLIX 151913 RRA
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
213 PM CDT Sat Mar 15 2025

MSC005-151923-
/O.CAN.KLIX.TO.W.0018.000000T0000Z-250315T1930Z/
Amite MS-
213 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN AMITE COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southern
Mississippi.

&&

LAT...LON 3118 9015 3108 9048 3111 9055 3119 9055
      3135 9044 3135 9040
TIME...MOT...LOC 1913Z 224DEG 41KT 3118 9042 

$$

MSC113-147-151930-
/O.CON.KLIX.TO.W.0018.000000T0000Z-250315T1930Z/
Walthall MS-Pike MS-
213 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL WALTHALL AND CENTRAL PIKE COUNTIES...

At 213 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Magnolia, or near Mccomb, moving northeast at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Walthall and central Pike Counties, including the
following locations... Mccomb Airport.

This includes Interstate 55 in Mississippi between mile markers 7 and
20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3118 9015 3108 9048 3111 9055 3119 9055
      3135 9044 3135 9040
TIME...MOT...LOC 1913Z 224DEG 41KT 3118 9042 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlotz
513 
WWUS54 KLIX 151928
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
228 PM CDT Sat Mar 15 2025

MSC113-147-151936-
/O.EXP.KLIX.TO.W.0018.000000T0000Z-250315T1930Z/
Walthall MS-Pike MS-
228 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR WEST CENTRAL WALTHALL AND CENTRAL PIKE
COUNTIES WILL EXPIRE AT 230 PM CDT...

The tornadic thunderstorm which prompted the warning has !** 
weakened and is moving out of the warned area. Therefore, the 
warning will be allowed to expire.

A Tornado Watch remains in effect until 600 PM CDT for southern
Mississippi.

&&

LAT...LON 3118 9015 3108 9048 3111 9055 3119 9055
      3135 9044 3135 9040
TIME...MOT...LOC 1926Z 224DEG 41KT 3128 9031 

$$

Schlotz

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:34 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 15, 12:34 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1234 PM CDT Sat Mar 15 2025

...New AVIATION...

.UPDATE...
Issued at 1115 AM CDT Sat Mar 15 2025

PDS Tornado Watch 45 has been issued for all but the South Shore
and the MS coastal counties until 23Z today. Strong forcing with
the approach of a 100 kt midlevel jet is providing very strong
forcing across the CWA. Meanwhile, thermodynamics and shear are
very impressive with effective helicities exceeding 300 m2/s2...
effective STPs of 4-6 and MLCAPEs 2000-2500 J/kg. Convection will
continue to become better organized through the remainder of the
daylight hours as the entire area marches eastward. More discrete
cells will pose the greatest risk of tornadoes, some potentially
long-lived and strong. ANother PDS Tornado Watch will likely be
issued for the remainder of the CWA, mainly north of I-10/I-12 per
the latest SWOMCD from SPC.

Dry slotting on the back side of this system will produce a sharp
cutoff to the rain during the afternoon and early evening hours
for most of the CWA. The last of the convection should end by 02Z
this evening across the MS coast.

Expanded the Wind Advisory for the entire CWA given the falling
pressures and strengthening southerly gradient flow. Expect gusts
to 40-45 kt at times even across the Florida parishes and the MS
coast.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 300 AM CDT Sat Mar 15 2025

Negative tilt cyclone over Iowa will continue to move northeast
into Ontario later today. The next mid-level speed max will move
into Texas later this morning, then lift northeastward through the
lower Mississippi River Valley this afternoon and evening. Deep
moisture is already in place, as the midnight special sounding
showed a precipitable water value of 1.73 inches, CAPE values in
excess of 2000 J/KG, helicity values around 300 m2/s2 and 7-8C/KM
mid-level lapse rates. Convective temperatures on forecast soundings are
in the upper 70s. Considering that at 2 AM CDT, temperatures
remain in the lower and middle 70s, any breaks in the cloud cover
at all will allow us to reach the convective temperature.

So, the airmass will certainly support severe weather, just
waiting for the lifting mechanism. While the best lift will be
just north of our CWA, where SPC is carrying a High Risk, we
expect there to be enough organized lift with the trough nearing
the area to produce at least scattered to broken areal coverage
of convection to develop by mid-morning, continuing through the
afternoon hours. The first hints of that can already be seen with
storms developing over east Texas within Severe Thunderstorm Watch
43 that has recently been issued. Most of the area is under a
Moderate Risk, which is a fairly rare occurrence for our area. If
there's a failure mode, it might be that areas near the coast
remain stuck under an inversion, weakening low level instability,
keeping convection elevated. Probably will see watches for
portions of the area by mid to late morning, running through much
of the afternoon hours. Even in areas that don't see
thunderstorms, it's going to be pretty windy, especially near and
south of the Interstate 10 corridor, where a Wind Advisory will be
in effect during the late morning and afternoon hours. The
advisory may need to be expanded slightly northward later this
morning. Additionally, the strong winds will bring tide levels
about a foot above normal to the Mississippi coast, where a
Coastal Flood Advisory will be in effect through this evening.

The passage of the trough and surface front late this afternoon
and evening will end any threat of precipitation, with much drier
air moving into the area on Sunday. Dew points that are around 70
degrees this morning are expected to be in the 30s and 40s Sunday
afternoon. A 15 to 20 mph wind on Sunday will make it feel cooler
than the 60s to mid 70s that are forecast for high temperatures.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 300 AM CDT Sat Mar 15 2025

With much drier air in place Sunday night, it's not much of a
surprise that low temperatures will be considerably cooler by
sunrise Monday with portions of the northern half of the area
potentially seeing temperatures at sunrise in the upper 30s, and
only a bit warmer than that Tuesday morning, before the center of
the surface high moves to the east of the area. However, the dry
air in place should allow daytime temperatures to rebound into the
lower to mid 70s, which is actually a couple degrees above
normal.

The next upper trough will move from the Southern Plains Wednesday
morning to eastern Canada by Thursday morning. A cold front will
move across the area Wednesday night, but any moisture return will
be very weak. Any precipitation will likely just be isolated rain
showers, as dew points probably won't get much past 60 degrees.
That will bring another brief period of cooler temperatures for
Thursday and Thursday night, before temperatures warm above normal
for next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Sat Mar 15 2025

Strong southerly gradient winds due to falling pressures and a LLJ
of 50-60 kt will prevail ahead of the line of storms. Brief
surface gusts to 40-45 kt will occur. Mainly MVFR ceilings are
expected along and ahead of the developing convection which
currently extends just east of a KMCB to KBTR line. Brief IFR
conditions will be possible within the showers and thunderstorms
as they move eastward this afternoon and early this evening. The
line of storms will clear the entire area by 02Z this evening.
Adjusted the convective timing similar to the last few HRRR runs
for all the TAF sites. Rapid drying due to a dry slot on the back
side of this synoptic system will promote clearing skies later
this afternoon and into tonight from west to east. As a result,
will go with VFR conditions developing quickly once the rain ends.

&&

.MARINE...
Issued at 300 AM CDT Sat Mar 15 2025

No plans to change marine headlines at this time. While there may
be a few gale force gusts over the tidal lakes and Mississippi
Sound, the larger threat will be over the open waters. With the
passage of the trough and front, conditions should improve
somewhat by the overnight hours. We may still need Small Craft
Exercise Caution headlines, or extended advisories for some or
most waters Sunday into Monday. Additional advisories may be
necessary at mid-week next week with the following system.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  51  69  39 /  90  10   0   0
BTR  82  52  72  42 /  80   0   0   0
ASD  80  56  75  40 /  80  10   0   0
MSY  80  57  72  50 /  80   0   0   0
GPT  75  56  72  44 /  80  40   0   0
PQL  79  57  77  40 /  80  60   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034>037-039-
     046>048-056>060-064>071-076>090.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ530-532-534.

     Gale Warning until 7 PM CDT this evening for GMZ536-538-550-552-
     555-557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...Wind Advisory until 7 PM CDT this evening for MSZ068>071-077-
     083>088.

     Coastal Flood Advisory until 1 AM CDT Sunday for MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534.

     Gale Warning until 7 PM CDT this evening for GMZ538-550-552-555-
     557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...MB
MARINE...RW
UPDATE...MB

In the hours before

Special weather statement, Mar 15, 11:00 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1100 AM CDT Sat Mar 15 2025

LAZ036-037-046>048-071-083>086-151700-
Iberville LA-Northern Livingston LA-St. Helena LA-
Southern Livingston LA-Northern Tangipahoa LA-East Feliciana LA-
Western Ascension LA-West Baton Rouge LA-East Baton Rouge LA-
Eastern Ascension LA-
1100 AM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ASCENSION, SOUTHEASTERN WEST BATON ROUGE, ST. HELENA, LIVINGSTON,
EAST FELICIANA, SOUTHEASTERN IBERVILLE, NORTHWESTERN TANGIPAHOA AND
EAST BATON ROUGE PARISHES THROUGH NOON CDT
...

At 1059 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clinton to near Gardere. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Westminster, Plaquemine, Greensburg, French Settlement, Brusly,
Tangipahoa, Watson, Darlington, Norwood, Pride, Baker, Bayou Sorrel,
Shenandoah, Greenwell Spring, Easleyville, Montpelier, Old Jefferson,
Baton Rouge, Merrydale, and Zachary.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 148 and 176.
 Interstate 12 between mile markers 1 and 30.
 Interstate 55 in Louisiana between mile markers 49 and 66.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3100 9112 3100 9044 3033 9068 3008 9137
      3010 9139 3010 9143
TIME...MOT...LOC 1559Z 225DEG 41KT 3087 9093 3036 9120

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Schlotz
Local storm report, Mar 15, 12:42 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1242 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     Tornado          6 ENE Kentwood          30.98N 90.42W
03/15/2025                   Tangipahoa         LA   Fire Dept/Rescue

            Structural damage and roads blocked; likely
            tornado.

&&

LNN
Local storm report, Mar 15, 12:59 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1259 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     Tornado          7 W Tylertown           31.11N 90.26W
03/15/2025                   Walthall           MS   Law Enforcement

            Damage to a trailer park; likely tornado.

&&

LNN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 10:26 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson49 min
Mar 15, 10:35 AM CDTTornado WarningLIXAmite, Wilkinson29 min
Mar 15, 11:59 AM CDTSevere Thunderstorm WarningLIXAmite, Pike46 min
Mar 15, 12:10 PM CDTTornado WarningLIXPike, Walthall50 min
Mar 15, 12:38 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatLIXPike, Walthall26 min
Mar 15, 1:00 PM CDTTornado WarningLIXPike, Walthall31 min
Mar 15, 1:12 PM CDTAreal Flood AdvisoryLIXHancock, Harrison15 days
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson40 min
Mar 15, 1:23 PM CDTTornado WarningLIXWalthall23 min
Mar 15, 3:27 PM CDTHigh Wind WarningLIXHancock4 hr
Mar 15, 4:27 PM CDTTornado WarningLIXPearl River12 min
Mar 15, 5:09 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River51 min
Mar 15, 5:31 PM CDTFlash Flood Warning EmergencyLIXHancock, Harrison, Jackson, Pearl River15 days
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River43 min
Mar 15, 5:52 PM CDTFlash Flood Warning EmergencyLIXJackson15 days
Mar 15, 6:18 PM CDTSpecial Weather StatementLIXHancock57 min
Mar 15, 6:25 PM CDTSpecial Weather StatementLIXJackson20 min
Mar 15, 6:39 PM CDTSevere Thunderstorm WarningLIXJackson21 min
Mar 15, 11:00 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena60 min
Mar 15, 1:08 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Iberville, Pointe Coupee, West Feliciana52 min
Mar 15, 1:43 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington47 min
Mar 15, 2:10 PM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, West Baton Rouge14 days
Mar 15, 4:05 PM CDTSpecial Marine WarningLIX25 min
Mar 15, 4:17 PM CDTTornado WarningLIXSaint Tammany28 min
Mar 15, 4:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist53 min
Mar 15, 4:36 PM CDTSpecial Marine WarningLIX54 min
Mar 15, 4:51 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist62 min
Mar 15, 5:20 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles72 min

Nearby

Tornado Warnings in Mississippi, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.